About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 349729, 12 pages
http://dx.doi.org/10.1155/2014/349729
Research Article

Characterization of Consistent Completion of Reciprocal Comparison Matrices

1Instituto de Matemática Multidisciplinar (IMM), Universitat Politècnica de València, Camino de Vera S/N, 46022 Valencia, Spain
2Universitat Politècnica de València, Camino de Vera S/N, 46022 Valencia, Spain
3Fluing IMM, Universitat Politècnica de València, Camino de Vera S/N, Edificio 5C bajo, 46022 València, Spain

Received 22 October 2013; Revised 6 December 2013; Accepted 6 December 2013; Published 25 February 2014

Academic Editor: L. Jódar

Copyright © 2014 Julio Benítez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Julio Benítez, Laura Carrión, Joaquín Izquierdo, and Rafael Pérez-García, “Characterization of Consistent Completion of Reciprocal Comparison Matrices,” Abstract and Applied Analysis, vol. 2014, Article ID 349729, 12 pages, 2014. doi:10.1155/2014/349729